Electron. J. Diff. Equ., Vol. 2013 (2013), No. 82, pp. 1-11.

Positive solutions and global bifurcation of strongly coupled elliptic systems

Jagmohan Tyagi

In this article, we study the existence of positive solutions for the coupled elliptic system
 -\Delta u= \lambda  (f(u, v)+ h_{1}(x) ) \quad \hbox{in }\Omega, \cr
 -\Delta v= \lambda  (g(u, v)+ h_{2}(x))\quad \hbox{in }\Omega, \cr
 u =v=0 \quad \hbox{on }\partial \Omega,
under certain conditions on $f,g$ and allowing $h_1, h_2$ to be singular. We also consider the system
 -\Delta u= \lambda  ( a(x) u + b(x)v+ f_{1}(v)+ f_{2}(u) ) \quad \hbox{in }
\Omega, \cr
 -\Delta v= \lambda  ( b(x)u+ c(x)v+  g_{1}(u)+ g_{2}(v) )\quad \hbox{in }\Omega
, \cr
  u =v=0 \quad \hbox{on }\partial \Omega,
and prove a Rabinowitz global bifurcation type theorem to this system.

Submitted April 18, 2012. Published March 31, 2013.
Math Subject Classifications: 35J57, 35B32, 35B09.
Key Words: Elliptic system; bifurcation; positive solutions.

Show me the PDF file (249 KB), TEX file, and other files for this article.

Jagmohan Tyagi
Indian Institute of Technology Gandhinagar
Vishwakarma Government Engineering College Complex
Chandkheda, Visat-Gandhinagar Highway, Ahmedabad
Gujarat, India, 382424
email: jtyagi1@gmail.com, jtyagi@iitgn.ac.in

Return to the EJDE web page